Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *SIAM journal on computing

Results: 1-25/149

Authors: MITCHELL JSB BLUM A CHALASANI P VEMPALA S
Citation: Jsb. Mitchell et al., A CONSTANT-FACTOR APPROXIMATION ALGORITHM FOR THE GEOMETRIC K-MST PROBLEM IN THE PLANE, SIAM journal on computing (Print), 28(3), 1999, pp. 771-781

Authors: JAYANTI P
Citation: P. Jayanti, SOLVABILITY OF CONSENSUS - COMPOSITION BREAKS DOWN FOR NONDETERMINISTIC TYPES, SIAM journal on computing (Print), 28(3), 1999, pp. 782-797

Authors: PONZIO S
Citation: S. Ponzio, A LOWER-BOUND FOR INTEGER MULTIPLICATION WITH READ-ONCE BRANCHING PROGRAMS, SIAM journal on computing (Print), 28(3), 1999, pp. 798-815

Authors: HIND H MOLLOY M REED B
Citation: H. Hind et al., TOTAL COLORING WITH DELTA-PLUS-POLY(LOG-DELTA) COLORS, SIAM journal on computing (Print), 28(3), 1999, pp. 816-821

Authors: VONZURGATHEN J SHPARLINSKI I
Citation: J. Vonzurgathen et I. Shparlinski, COMPUTING COMPONENTS AND PROJECTIONS OF CURVES OVER FINITE-FIELDS, SIAM journal on computing (Print), 28(3), 1999, pp. 822-840

Authors: SCHRIJVER A
Citation: A. Schrijver, BIPARTITE EDGE-COLORING IN O(DELTA-M) TIME, SIAM journal on computing (Print), 28(3), 1999, pp. 841-846

Authors: SIBEYN JF
Citation: Jf. Sibeyn, ROW-MAJOR SORTING ON MESHES, SIAM journal on computing (Print), 28(3), 1999, pp. 847-863

Authors: LIOTTA G PREPARATA FP TAMASSIA R
Citation: G. Liotta et al., ROBUST PROXIMITY QUERIES - AN ILLUSTRATION OF DEGREE-DRIVEN ALGORITHMDESIGN, SIAM journal on computing (Print), 28(3), 1999, pp. 864-889

Authors: HEMASPAANDRA E HEMASPAANDRA LA HEMPEL H
Citation: E. Hemaspaandra et al., A DOWNWARD COLLAPSE WITHIN THE POLYNOMIAL HIERARCHY, SIAM journal on computing (Print), 28(2), 1999, pp. 383-393

Authors: WANG YG
Citation: Yg. Wang, GENERICITY, RANDOMNESS, AND POLYNOMIAL-TIME APPROXIMATIONS, SIAM journal on computing (Print), 28(2), 1999, pp. 394-408

Authors: DEVROYE L
Citation: L. Devroye, UNIVERSAL LIMIT LAWS FOR DEPTHS IN RANDOM TREES, SIAM journal on computing (Print), 28(2), 1999, pp. 409-432

Authors: EVANS W PIPPENGER N
Citation: W. Evans et N. Pippenger, AVERAGE-CASE LOWER BOUNDS FOR NOISY BOOLEAN DECISION TREES, SIAM journal on computing (Print), 28(2), 1999, pp. 433-446

Authors: FIAT A FOSTER DP KARLOFF H RABANI Y RAVID Y VISHWANATHAN S
Citation: A. Fiat et al., COMPETITIVE ALGORITHMS FOR LAYERED GRAPH TRAVERSAL, SIAM journal on computing (Print), 28(2), 1999, pp. 448-463

Authors: DU DZ GAO B HWANG FK KIM JH
Citation: Dz. Du et al., ON MULTIRATE REARRANGEABLE CLOS NETWORKS, SIAM journal on computing (Print), 28(2), 1999, pp. 464-471

Authors: CHIN F WANG CA
Citation: F. Chin et Ca. Wang, FINDING THE CONSTRAINED DELAUNAY TRIANGULATION AND CONSTRAINED VORONOI DIAGRAM OF A SIMPLE POLYGON IN LINEAR-TIME, SIAM journal on computing (Print), 28(2), 1999, pp. 472-487

Authors: AR S LIPTON RJ RUBINFELD R SUDAN M
Citation: S. Ar et al., RECONSTRUCTING ALGEBRAIC-FUNCTIONS FROM MIXED DATA, SIAM journal on computing (Print), 28(2), 1999, pp. 488-511

Authors: AWERBUCH B CIDON I KUTTEN S MANSOUR Y PELEG D
Citation: B. Awerbuch et al., OPTIMAL BROADCAST WITH PARTIAL KNOWLEDGE, SIAM journal on computing (Print), 28(2), 1999, pp. 512-525

Authors: RAJAGOPALAN S VAZIRANI VV
Citation: S. Rajagopalan et Vv. Vazirani, PRIMAL-DUAL RNC APPROXIMATION ALGORITHMS FOR SET COVER AND COVERING INTEGER PROGRAMS, SIAM journal on computing (Print), 28(2), 1999, pp. 526-541

Authors: BRODER AZ FRIEZE AM SUEN S UPFAL E
Citation: Az. Broder et al., OPTIMAL CONSTRUCTION OF EDGE-DISJOINT PATHS IN RANDOM GRAPHS, SIAM journal on computing (Print), 28(2), 1999, pp. 542-574

Authors: GOODRICH MT TAMASSIA R
Citation: Mt. Goodrich et R. Tamassia, DYNAMIC TREES AND DYNAMIC POINT LOCATION, SIAM journal on computing (Print), 28(2), 1999, pp. 612-636

Authors: HEMASPAANDRA LA HEMPEL H WECHSUNG G
Citation: La. Hemaspaandra et al., QUERY ORDER, SIAM journal on computing (Print), 28(2), 1999, pp. 637-651

Authors: EPPSTEIN D
Citation: D. Eppstein, FINDING THE K-SHORTEST PATHS, SIAM journal on computing (Print), 28(2), 1999, pp. 652-673

Authors: BSHOUTY NH GOLDBERG PW GOLDMAN SA MATHIAS HD
Citation: Nh. Bshouty et al., EXACT LEARNING OF DISCRETIZED GEOMETRIC CONCEPTS, SIAM journal on computing (Print), 28(2), 1999, pp. 674-699

Authors: YACOBI Y
Citation: Y. Yacobi, FAST EXPONENTIATION USING DATA-COMPRESSION, SIAM journal on computing (Print), 28(2), 1999, pp. 700-703

Authors: WALSH PG
Citation: Pg. Walsh, A POLYNOMIAL-TIME COMPLEXITY BOUND FOR COMPUTATIONS ON CURVES, SIAM journal on computing (Print), 28(2), 1999, pp. 704-708
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>